BodyRecomposition Support Forums

BodyRecomposition Support Forums (http://forums.lylemcdonald.com//index.php)
-   Articles on the Main Site (http://forums.lylemcdonald.com//forumdisplay.php?f=15)
-   -   AntiDepressants and Weight Gain (http://forums.lylemcdonald.com//showthread.php?t=31021)

lylemcd 09-01-2015 07:27 AM

AntiDepressants and Weight Gain
 

Main Site

clicker666 09-03-2015 07:45 AM

Quote:

Originally Posted by lylemcd (Post 282763)

I was surprised to see the link between moderate dose TCA's (which I take for sleep disturbance) and constant weight gain. It might be worth temporarily suspending them to see what happens to my sweets cravings. (sleep vs sweets, yay).

Gustavo_Lifts@Rio 10-12-2017 02:30 PM

Questions regarding nortriptyline (tricyclic antidepressants) and Yohimbine HCL
 
I would like to apologize in advance for any mistakes with my english, since I am a Brazilian writing from the city of Rio. My question is about the possible interactions that the drugs I've been prescribed might present with one or more aspects of training. Apparently I am one of the few people who despiste suffering with some levels of depression/anxiety, still has no problem with having motivation to train six days per week and neither I have neurotic (anxious) behavior regarding training and dieting..(like some people I know who freak out over weight changes on the scale). It's like my depression/anxiety has decided to affect all aspects of my life, but decided to leave training related things out of it's influence. (Other aspects of live are more important

So, I take Concerta (Methylphenidate) for my ADHD for 10 years now and a few months ago (5, 6 months) I was also prescribed Pamelor (nortriptyline - tricyclic antidepressant). So far, I have not experience any weight gains but I would like to know how this anti depressant may influence fat loss ( I am currently at 11~13 % body fat), because apparently it my affect fat loss process somehow and also I wonder if it could affect training performance.
Also I read that Medications for depression (Tricyclic antidepressants) can interact with YOHIMBE. I won't take yohimbe HCL togheter with my medications, the risk is not worth it, but I would like to know how serious is this interaction issue regarding the two substances.

I have enjoyed tremendously the things that you wright so even if you don't have the time to answer my questions, I am grateful for you putting lots of information out in the web for anyone who is interested in evidence based information and recommendations have access.


All times are GMT -6. The time now is 12:43 PM.

Powered by vBulletin® Version 3.6.8
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.